# SDR YENA2023081100933

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 69,391 hours, 24,447 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#869, JFK-PUJ. ' AIRSTAIRS STRUCK THE AIRCRAFT AT THE L1 DOOR, AFTER OPENING THE L1 DOOR WE WERE TOLD BY PUJ GROUND PERSONAL THE AIRSTAIR PUT A DENT ON THE AIRCRAFT; DAMAGE WITHIN LIMITS IAW SRM TASK 53-11-11-283-012, FIGURE 007 SHEET 9/10 ZONE 1 AREA 1. DENT LOCATED AT LEFT SIDE FWD FUSELAGE NEAR FRAME 14. UNDER L1 DOOR. L1 DOOR WAS NOT STRUCK. DENT LEFT OF FRAME 14 MEASURES L-3 INCHES, W-3 INCHES, D-1/16 INCHES DENT RIGHT OF FRAME 14 MEASURES L-3 ¾ INCHES, W-2 ½ INCHES, D-1/32 INCHES. PERFORMED GVI OF DAMAGE AREA NO CRACKS OR DAMAGED FASTENERS. NO FRAME DAMAGE ONLY SKIN DENT. APPLIED GMM DEFERRAL CLASS 1 SECTION 6 REF SRM TASK 53-11-11-283-012. MX-4 UPDATED. PLACARD INSTALLED.'
